Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/829

Title: Multidimensional integrable Schrodinger operators with matrix potential
Authors: Chalykh, O.A.
Goncharenko, V.M.
Veselov, A.P.
Issue Date: 1999
Abstract: The Schrodinger operators with matrix rational potential, which are D-integrable, i.e., can be intertwined with the pure Laplacian, are investigated. Corresponding potentials are uniquely determined by their singular data which are a configuration of the hyperplanes in C-n with prescribed matrices. We describe some algebraic conditions (matrix locus equations) on these data, which are sufficient for D-integrability. As the examples some matrix generalizations of the Calogero-Moser operators are considered.
Description: This is a pre-print. The definitive version: CHALYKH, O.A., GONCHARENKO, V.M., VESELOV, A.P., 1999. Multidimensional integrable Schrodinger operators with matrix potential. Journal of Mathematical Physics, 40(11), pp.5341-5355, is available at: http://jmp.aip.org/.
URI: https://dspace.lboro.ac.uk/2134/829
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
99-18.pdf177.31 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.